# SDR DHL9780773C

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE REAR SPAR PREVIOUS SHEET METAL REPAIR LOCATED FORWARD OF NR 1 SPOILER PANEL ON THE OUTBOARD HINGE INBOARD SIDE IS CRACKED, BROKEN OFF BELOW THE REPAIR, THE SKIN IS ALSO CRACKED.  REMOVED DAMAGED REPAIR DOUBLER AND DAMAGED REPAIR FILLER IAW SRM 51-1-21.  FABRICATED NEW REPAIR DOUBLER AND FILLER IAW SRM 57-2-1.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-2-1.
